Contact: +91-9711224068
International Journal of Applied Research
  • Multidisciplinary Journal
  • Printed Journal
  • Indexed Journal
  • Refereed Journal
  • Peer Reviewed Journal

ISSN Print: 2394-7500, ISSN Online: 2394-5869, CODEN: IJARPF

Impact Factor: RJIF 8.4

International Journal of Applied Research

Vol. 4, Issue 5, Part F (2018)

Integer solutions on the hyperbola y2 = 32x2+36

Author(s)
MA Gopalan, S Vidhyalakshmi and Presenna Ramanand
Abstract
The binary quadratic equation represented by the positive pellian y2 = 32x2+36 is analysed for its distinct integer solutions. A few interesting relations among the solutions are given. Further, employing the solutions of the above hyperbola, we have obtained solutions of other choices of hyperbolas, parabolas.
Pages: 350-355  |  348 Views  14 Downloads
How to cite this article:
MA Gopalan, S Vidhyalakshmi, Presenna Ramanand. Integer solutions on the hyperbola y2 = 32x2+36. Int J Appl Res 2018;4(5):350-355.
Call for book chapter
International Journal of Applied Research